MathSciNet Relay Station
MathSciNet bibliographic data
MR1791881 82C40 (35B25 45K05)
Jabin, Pierre-Emmanuel Macroscopic limit of Vlasov type equations with friction. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000), no. 5, 651–672.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement